# SDR IPXA09555772

- Difficulty date: April 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO PIT RT FLOOR TO SIDEWALL SUPPORT FROM STA 1310-1380 HAS CORROSION AROUND TIE DOWNS.  REMOVED AND REPLACED AFT CARGO PIT RT FLOOR TO SIDEWALL SUPPORT PANEL ASSY IAW SRM 53-00-53-1A, B757-5310-32833-A AND SRM 51-40-02.
